I am taking saheli from last two months.I have my last periods on 04th july 2008 but till date i am not getting my periods again.

I have checked that i am not pregnant,what should i do for delay in mensuration cycle.
Did you find this post helpful?
|

User Profile
replied September 9th, 2008
Doctor
There is nothing you can do to prevent period delay or any other side effect from the birth control pills. You can only continue taking the pills regularly as shedule.
|
Did you find this post helpful?

replied September 29th, 2008
fertility effect
will it have any effect on my future fertility.
|
Did you find this post helpful?

User Profile
replied October 2nd, 2008
Doctor
Birth control pills can have only a temporary negative impact on the future fertity. The body usually needs a few months to establish its full fertilisation ability after you quit taking BC pills.
|
Did you find this post helpful?

replied March 13th, 2009
hi,
could saheli tab.an alternate for morning after pills?
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...